MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX RESPIRATORY FILTERS BACTERIAL VIRAL; FILTER, BACTERIAL, BREATHING-CIRCUIT

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX RESPIRATORY FILTERS BACTERIAL VIRAL; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number 002863
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information has been provided to date no lot number was provided; therefore, device history record review could not be completed.A product sample was received for evaluation.Visual and functional testing were performed.Sample one was damaged in the seal area.The root cause of the reported issue was found to be the most probable cause is that the product was damaged after it left the manufacturing facility.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#: 617147.
 
Event or Problem Description
It was reported that during a pre-use check, the customer noticed air was leaking from the breathing filter.No patient injury was reported.

Brand Name
PORTEX RESPIRATORY FILTERS BACTERIAL VIRAL
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
3-10-15, hakata station east,
minneapolis, MN 55442
MDR Report Key15445248
Report Number3012307300-2022-19598
Device Sequence Number7530295
Product Code CAH
UDI-Device Identifier10351688432018
UDI-Public10351688432018
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number002863
Device Catalogue Number002863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown